# SDR VNAA0410006

- Difficulty date: October 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 770 hours, 765 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: O2 Servicing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT CREW REPORTED A LOUD SQUEAL FROM THE RIGHT FORWARD SECTION OF THE AIRCRAFT.  MAINTENANCE INSPECTED AND FOUND THE OXYGEN SERVICING DOOR OPEN.  MAINTENANCE CLOSED THE DOOR AND PERFORMED A DETAILED VISUAL INSPECTION PER THE SRM.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
